Jump to content

Search the Community

Showing results for tags 'delayed withdrawal'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 6 results

  1. Before describing my situation, I want to start by thanking all those who have posted here, particularly those few who keep it updated and try to organize it. Even though today I'm in at a really low point, the information I've found here has been extremely valuable. I hope that I can not only continue getting good information, but that maybe my story might help somebody else sometime. Apologies in advance if I am too long-winded or detailed. CASE HISTORY AND WD SYMPTOMS: I'll skip the ancient history. In short I started taking citalopram in my twenties for depress
  2. Hi,could you help me please? I was on mirtazapine for 8 years. 15mg for 6,went into poop out and upped to 30 for 2. Withdrew from the 30 over 5 month.30-22.5 for month,22.5-15 for a month,15-7.5 for a month then off. No withdrawal at all. Then 2.5 year later woke up with an extremely stiff neck then anxiety came. Jumped back on 15mg hoping that would work,but felt like I was getting palpitations and had a bit of burning patches. Felt like I was gradually worsening so came off without tapering as I was only on for 3 week. Feeling gradually worse as no-one
  3. Hello, I started lexapro for mild social anxiety and was on it for 6 years (3 of those years I was on 60mg which I found out later was 3x the Max dose). I never had any issues on the medicine if I skipped a dose or went up or down in dosage. I abruptly stopped taking it about 2 years ago and had horrible withdrawal symptoms. I went right back on the medicine but was never able to have coffee after that and had palpitations. After that scare I wanted to get off the medicine so last year starting in January i weaned down from 10mg to 0mg in a 4 month period. I never had any issues wh
  4. Hi all, Im male 23 from South India. English is not my first language so please forgive my grammatical mistakes. I had a bad breakup with my Ex girlfriend and went into depression,low libido and anxiety disorder. I was put on Escitalopram 5mg for one month(Mid September to mid October 2018) and I just Cold turkeyed it. My libido didn't improved but anxiety disorder was cured. First 2 months im completely fine but after that I literally faced hell. Below are the withdrawal symptoms that I have faced till date. 1. Insomnia
  5. Hi everyone I was on Paxil 20mg for 19 years- most of which time it worked well (except for some weight gain and bloating). While studying at grad school I started taking Adderall for four years until it developed until a problem and managed to come off it inn July 2017. Went through the PAWs from that which lasted for a long time (and is maybe still ongoing). However, since I came off the Adderall, the Paxil appeared to have stopped working (either than or the PAWs from the Adderall was overriding its effects). So 5 months ago I decided to do the Prozac bridge to see if Prozac wou
  6. Hi everyone, I'm wanting advice on how to taper if my withdrawal symptoms are delayed - ie they occur several months after the taper is completely finished. If I have no symptoms during taper, should I proceed to the 'Fast Taper' guidelines (4 weeks x2, then 3weeks x2, then 2 weeks x2, then weekly until done)? In the past I have thought I was relapsing, and resumed the medication. Now I understand it was probably WD from too fast a taper (4 months). Any thoughts? Tikki Tikki
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy